Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Transients in multiply periodic non-linear systems


Author: Frank E. Bothwell
Journal: Quart. Appl. Math. 8 (1950), 247-254
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/37969
MathSciNet review: 37969
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, Partial differential equations, Dover Publications, New York, 1944, pp. 32-34.
  • [2] N. Kryloff and N. Bogoliuboff, Introduction to Non-Linear Mechanics, Annals of Mathematics Studies, no. 11, Princeton University Press, Princeton, N. J., 1943. MR 0007461

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/37969
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website